# SDR USAA050460

- Difficulty date: April 2, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 40,275 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CRACKED .4 INCH, STATION 927 TO 947.5 BL 0.  FABRICATED AND INSTALLED NEW INTERCOSTAL IAW SRM 53-60-51.  (M)
